Applicability of spatial autoregressive moving average model

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/5618
Title
Applicability of spatial autoregressive moving average model
File
Author
著者 Takatsuka Hajime
著者(ヨミ) タカツカ ハジメ
著者(別表記) 高塚 創
Publication Title
香川大学経済論叢
Volume
71
Issue
4
Start Page
253
End Page
277
Publisher
香川大学経済研究所
Published Date
199903
ISSN
03893030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
eng
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.